MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 10 ML SYRINGE WITH BD BLUNT PLASTIC CANNULA

BECTON DICKINSON MEDICAL SYSTEMS 10 ML SYRINGE WITH BD BLUNT PLASTIC CANNULA
Catalog Number 303348
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the stopper of the 10 ml syringe with bd blunt plastic cannula appears to be ¿breaking down¿ when using a particular contrast.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation results: sample evaluation: five sealed 10ml packaged syringes with blunt plastic cannula, and one loose assembled 10ml syringe were received by bd (b)(4) and confirmed to be from batch #7094656 (p/n 303348).A specimen cup was also received with an attached label that read 'rubber sediment in mri syringe.' the cup contained a piece of gauze with an unidentified black particle on its surface.The syringes were visually evaluated.No stopper defects were observed in the packaged syringes.The single loose 10ml syringe was in sample bag with a medicine vial.Contents were covered with medicine making visual evaluation difficult, however no stopper defects could be observed.Dhr review for batch 7094656 (p/n 303348): manufacturing dates: 04/13/2017 to 04/14/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7094656 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Bd (b)(4) was not able to duplicate or confirm the customer's indicated failure.Capa is not required as no defects were confirmed.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
10 ML SYRINGE WITH BD BLUNT PLASTIC CANNULA
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7122833
Report Number1213809-2017-00414
Device Sequence Number1288123
Product Code FMF
UDI-Device Identifier30382903033486
UDI-Public30382903033486
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303348
Device Lot Number7094656
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;